# SDR 0203189154

- Difficulty date: September 22, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- Aircraft time: 82,701 hours, 89,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, a typical crack was found in the pressure panel at sta 105 and X=35. Also, corrosion was found between x=-25 and x=-35. Repaired per EA 91-190674.
